个人简介 - 武汉大学数学与统计学院
首页 > 师资力量 > 陈士华
 
ENGLISH
个人简历-CV
教学工作-Teaching
科研工作-Research
链接-Links
陈士华
  ==> 个人简介

 

 

  陈士华:男,教授。1989年在吉林大学获理学硕士学位, 1995年在武汉大学获理学博士学位。主要从事微分方程定性理论及混沌动力系统的控制与同步研究。主持和参加省部级科研课题3项。在国内外学术期刊上发表论文30余篇,其中SCI/SCIE收录8篇, EI收录2篇。

代表性论文

  1. Chen Shihua et. al. Synchronization of an Uncertain Unified Chaotic system via Adaptive Control. Chaos,Solitons and Fractals 2002,14: 643-647.
  2. Chen Shihua et..al. Parameters Identification and Synchronization of Chaotic Systems Based upon Adaptive control. Phys.Lett.A 2002,299: 353-358.
  3. Chen Shihua et.al. Synchronizing Chaotic Systems in Strict-Feedback Form Using a Single Controller . Chin.Phys.Lett. 2002 ,19 (9): 1257-1259.
  1. Chen Shihua et.al Positive periodic solution of two-species ration-dependent predator-prey system with time delay in two-patch environment. Applied Mathematics and Computation 2003 (in press).
  2. Feng Jianwen, Chen Shihua A class of quadratic Hamiltonian system under quadratic perturbation. Acta,Math.Scientia 2001,21(B)(2):249-253.
  3. Chen Shihua et.al. Tracking Control and Synchronization of Chaotic System Based upon Sampled-data Feedback. Chin. Phys. 2002,11(3): 233-237.
  4. Chen Shihua et. al. Parameters Identification and Synchronization of an Uncertain Chen Chaotic System via Adaptive control. Chin. Phys. 2002,11(6):543-546.
  5. Liu Jie , Shihua Chen et al .Parameter identification and control of uncertain unified chaotic system via adaptive extending equlibrium manifold approach Chaos,Solitons and Fractals 2003(in press).
  6. Chen Shihua et al. Existnece of periodic solution for nonautonomous predator-prey system with diffusion and time delay Journal of Computational and Applied Mathematics 2003(in press).
设为首页 | 加入收藏 | 联系我们
电子邮箱:maths@whu.edu.cn  邮政编码:430072
地址:中国·武汉·武昌·珞珈山 武汉大学数学与统计学院 [332515]